# SDR CALA2025031802911

- Difficulty date: March 14, 2025
- Submitted: March 18, 2025
- Operation: Air carrier
- Aircraft: N803UA
- Make and model: Airbus A319-131
- Aircraft serial: 748
- Aircraft time: 80,829 hours, 35,110 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Switch
- Part number: S4340090001
- Part serial: 01409
- Condition: Faulted
- Location: Zone 800
- Part time: 20,810 hours, 10,701 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR OPEN /CLOSE SWITCH INOP, ONLY WORKS WHEN FWD CARGO DOOR OPERATED. PLACING AFT CARGO DOOR OPEN/CLOSE SWITCH ON MEL 5230AB. OK TO APPLY MEL 5230AB FOR AFT CARGO DOOR ELECTRICAL CONTROL INOP PLACED AFT CARGO DOOR OPEN/CLOSE SWITCH ON MEL 5230AB. COMPLIED WITH MEL5230AB, AFT CARGO DOOR SECURED LOCKED AND LATCHED. REPLACED SELECTOR VALVE AFT IAW AMM 52-36-15/401.
